U.S. doctors online nowAsk doctors free
Clarence, NY
A 22-year-old female asked:

I am bipolar. my medication abilify (aripiprazole) has been increased for mania. etc..

2 doctor answers2 doctors weighed in
Dr. Donald Gieck
Clinical Psychology 15 years experience
Abilify (aripiprazole) and bipolar : Not quite sure if you were asking about managing/treating bipolar of if you had concerns about increased Abilify (aripiprazole), (aripiprazole) so I provided an informational links in the comments. Also if you have concerns about the recent increase in Abilify (aripiprazole) I would encourage you to talk with your prescribing provider. If you would prefer a second opinion you might consider a consult with a healthTap psychiatrist. Be well.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Donald Gieck
Clinical Psychology 15 years experience
Provided original answer
May 22, 2016
Dr. Patricia Foster
Psychiatry 45 years experience
Please clarify: Not sure what you are asking. Do you have a question about Abilify, (aripiprazole) eg. your recent dose increase, or about bipolar disorder in general? Please resubmit with a specific question so we may better respond. Thanks for using Healthtap. All the best.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 4, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.